Computational Mathematics and Modeling

, Volume 18, Issue 4, pp 344–368 | Cite as

Integral representations in the theory of controlled systems

  • A. V. Pukhlikov
Article
  • 18 Downloads

Abstract

We consider methods of analysis of controlled dynamical systems based on integral representations: the transition of the system from one admissible state to another is associated with some integral transformations of the configuration space. The main focus is on transforms with respect to integration over the Euler characteristic, which make it possible to study the topological properties of systems. An analog of the Gauss-Ostrogradskii theorem is proved for integration over the Euler characteristic.

Keywords

Singular Point Maximum Principle Optimal Control Problem Integral Representation Support Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. Ya. Viro, “Some integral calculus based upon Euler characteristic,” Lect. Notes Math., 1346, 127–138 (1989).MathSciNetCrossRefGoogle Scholar
  2. 2.
    A. V. Pukhlikov and A. G. Khovanskii, “Finite-additive measures of virtual polyhedra,” Algebra i Analiz, 4,No. 2, 161–195 (1992).MATHMathSciNetGoogle Scholar
  3. 3.
    A. G. Khovanskii and A. V. Pukhlikov, “Integral transformations based upon Euler characteristic and their applications,” Integral Transforms and Special Functions, 1,No. 1, 30–36 (1993).CrossRefMathSciNetGoogle Scholar
  4. 4.
    A. V. Pukhlikov and A. G. Khovanskii, “Riemann-Roch theorem for integrals and sums of quasipolynomials over virtual polyhedra,” Algebra i Analiz, 4,No. 4, 188–216 (1992).MathSciNetGoogle Scholar
  5. 5.
    A. I. Propoi, Elements of the Theory of Optimal Discrete Processes [in Russian], Nauka, Moscow (1973).Google Scholar
  6. 6.
    N. N. Moiseev, Numerical Methods in Optimal System Theory [in Russian], Nauka, Moscow (1971).Google Scholar
  7. 7.
    L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, Mathematical Theory of Optimal Processes [in Russian], Nauka, Moscow (1983).MATHGoogle Scholar
  8. 8.
    D. A. Ovsyannikov, Mathematical Control Methods for Bundles [in Russian], Izd. LGU, Leningrad (1980).Google Scholar
  9. 9.
    A. V. Pukhlikov, “Control problems for distributions,” in: Nelineinaya Dinamika i Upravlenie, Fizmatgiz, Moscow, No. 2, 41–76 (2002).Google Scholar
  10. 10.
    A. V. Pukhlikov, “The discrete maximum principle,” Doklady RAN, 360,No. 6, 747–749 (1998).MATHMathSciNetGoogle Scholar
  11. 11.
    A. V. Pukhlikov, “Integral representations in the theory of discrete controlled systems,” Doklady AN, 353,No. 4, 459–461 (1997).MATHMathSciNetGoogle Scholar
  12. 12.
    A. V. Pukhlikov, “Integral transforms in the theory of controlled systems,” Doklady AN, 353, No. 5, 604–606 (1997).MATHMathSciNetGoogle Scholar
  13. 13.
    A. V. Pukhlikov, “A Gauss-Ostrogradskii theorem for integral transforms over the Euler characteristics,” Integral Transforms and Special Functions, 9,No. 4, 299–312 (2000).MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    A. V. Pukhlikov, “A Poisson theorem in optimal control problems,” Different. Uravnen., 29,No. 11, 1241–1247 (1993).MathSciNetGoogle Scholar
  15. 15.
    A. V. Pukhlikov, “A Liouville theorem in optimal control problems,” Different. Uravnen., 30,No. 11, 1958–1965 (1994).MathSciNetGoogle Scholar
  16. 16.
    A. V. Pukhlikov, “Hamiltonian structures in the optimal control theory,” J. Dynam. Contr. Syst., 1,No. 3, 379–401 (1995).MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    A. V. Pukhlikov, “Discontinuous dynamical systems in optimal control theory,” in: Nelineinaya Dinamika i Upravlenie, Fizmatgiz, Moscow, No. 1, 99–124 (2001).Google Scholar
  18. 18.
    J. Palis and W. De Melo, Geometric Theory of Dynamical Systems, Springer (1982).Google Scholar
  19. 19.
    J. Milnor, Morse Theory, Ann. Math. Studies, Vol. 51, Princeton Univ. Press (1963).Google Scholar
  20. 20.
    M. Goresky and R. MacPherson, Stratified Morse Theory, Springer (1988).Google Scholar
  21. 21.
    A. A. Agrachev and R. V. Gamkrelidze, “Symplectic geometry and necessary conditions of optimality,” Matem. Sb., 182,No. 1, 36–54 (1991).MATHMathSciNetGoogle Scholar
  22. 22.
    I. Kupka, “Geometric theory of extremals in optimal control problems,” Trans. AMS, 299,No. 1, 225–243 (1987).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. V. Pukhlikov

There are no affiliations available

Personalised recommendations